On spectral projections of elliptic operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 24 (1970) no. 2, p. 209-230
@article{ASNSP_1970_3_24_2_209_0,
     author = {Burak, Tamar},
     title = {On spectral projections of elliptic operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {2},
     year = {1970},
     pages = {209-230},
     zbl = {0207.41301},
     mrnumber = {279633},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_2_209_0}
}
Burak, T. On spectral projections of elliptic operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 24 (1970) no. 2, pp. 209-230. http://www.numdam.org/item/ASNSP_1970_3_24_2_209_0/

[1] S. Agmon, On the eigenfunctions and on the eigenvalues of elliptic boundary value problems. Comm. Pure Appl. Math. Vol. 15, pp. 119-147 (1962). | MR 147774 | Zbl 0109.32701

[2] R.T. Seeley, The resolvent of an elliptic boundary problem. To be published. | Zbl 0191.11801

[3] R.T. Seeley, The resolvent of an elliptic boundary value problem. Atti del Convegno su le equazioni alle derivate parziali; Bologna, 1967, pp. 164-168.